# SDR 96ZZZX5970

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N87NW
- Make and model: Beech B100
- Aircraft serial: BE42
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Part number: M22759749
- Condition: Cracked
- Location: Start/Gen
- Part time: 5,675 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STARTER/GENERATOR 4 GAUGE WIRES THAT RUN FROM THE FIREWALL POWER CONNECTOR TO THE STARTER/GENERATOR WERE FOUND WITH CRACKED INSULATION.  THE CRACKS ARE 2 INCHES TO 4 INCHES IN LENGTH, EXPOSING THE CENTER CONDUCTOR.  ON THE LT AND RT ENGINE, THE DEFECTIVE WIRE IS LABELED P10C4.  SOME OF THE WIRING ON THIS AND OTHER B100'S IS M22759/8 OR /16.  THESE 2 SHOW NO SIGNS OF SPLITTING OR CRACKING.  ONLY THE TYPE M22759/7 HAS BEEN FOUND WITH CRACKS.  TEMP RATING ON THESE WIRE TYPES ARE PLUS 150 DEGRESS CELSIUS FOR THE /16, PLUS 200 DEGREES CELSIUS FOR THE /7 AND PLUS 260 DEGREES CELSIUS FOR THE /8.  THIS IS THE FOURTH B100 FOUND WITH THIS PROBLEM.
